# SDR GTIA9901037

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - STATION 1041 LEFT SIDE A/C FORWARD SIDE OF FRAME SHEER CLIP BETWEEN LONGERON 16 AND 17 CRACKED.  REMOVED AND REPLACED SHEAR CLIP IAW SRM 51-01 PAGE 1 APPLIED SEALANT IAW DC9 SRM 51-20-0 PAGE 1 AND PAGE 13 FIG 3.  INSTALLED FASTENERS IAW SRM DC9 51-30-2 PAGE 6 FIG 5.  (M)
